advertisement
Question
Posted by: Bolla | 2011/08/02

Delay Period

I am currently not on the pill, and would not like to go back on it. I am however going for an operation on both hands in September and would really not like to have to deal with having a period with bandaged up hands. Is there anything specific I can take to postpone my periods for a month or two?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If you want to miss a period for two months then the Pill or the injection are really the only options.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: dianne | 2011/08/11

when taking the pill, do you the skip the " red"  pills and carry on with the other tablets, does that cause you to " miss"  your period? thanks

Reply to dianne
Posted by: gynaedoc | 2011/08/04

If you want to miss a period for two months then the Pill or the injection are really the only options.

Best wishes

Reply to gynaedoc
Posted by: shenaaz | 2011/08/03

can the pill be taken together with primulot? if yes, plse advice how to be taken - need period to be delayed for @ least 6 weeks.

Reply to shenaaz

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement